Skip to main content

Advertisement

You are viewing the new article page. Let us know what you think. Return to old version

Research | Open | Published:

Some Orlicz extended -convergent A-summable classes of sequences of fuzzy numbers

Abstract

The article introduces some classes of sequences of fuzzy numbers extended by Orlicz functions by using the notions of -convergence and matrix transformation and investigates the classes for relationship between them as well as establishes some relevant properties. Further, the Hukuhara difference property is employed to derive a new kind of spaces and prove that such spaces can be equipped with a linear topological structure.

MSC:40A05, 40D25, 40C05, 46A45.

1 Introduction

The concepts of fuzzy sets and fuzzy set operations were first introduced by Zadeh [1] and subsequently several authors have discussed various aspects of the theory and applications of fuzzy sets such as fuzzy topological spaces, similarity relations and fuzzy orderings, fuzzy measures of fuzzy events, fuzzy mathematical programming. Matloka [2] introduced bounded and convergent sequences of fuzzy numbers and studied some of their properties. Later on, the sequences of fuzzy numbers were discussed by Diamond and Kloeden [3], Nanda [4], Esi [5], Dutta [68] and many others.

A fuzzy number is a fuzzy set on the real axis, i.e., a mapping u:R[0,1] which satisfies the following four conditions:

  1. (i)

    u is normal, i.e., there exists x 0 R such that u( x 0 )=1.

  2. (ii)

    u is fuzzy convex, i.e., u[λx+(1λ)y]min{u(x),u(y)} for all x,yR and for all λ[0,1].

  3. (iii)

    u is upper semi-continuous.

  4. (iv)

    The set [ u ] 0 = { x R : u ( x ) > 0 } ¯ is compact, where { x R : u ( x ) > 0 } ¯ denotes the closure of the set {xR:u(x)>0} in the usual topology of R.

We denote the set of all fuzzy numbers on R by E 1 and call it the space of fuzzy numbers. λ-level set [ u ] λ of u E 1 is defined by

[ u ] λ ={ { t R : u ( t ) λ } ( 0 < λ 1 ) , { t R : u ( t ) > λ } ¯ ( λ = 0 ) .

The set [ u ] λ is a closed, bounded and non-empty interval for each λ[0,1] which is defined by [ u ] λ =[ u (λ), u + (λ)]. R can be embedded in E 1 since each rR can be regarded as a fuzzy number

r ¯ (t)={ 1 , t = r , 0 , t r .

Let W be the set of all closed bounded intervals A of real numbers such that A=[ A 1 , A 2 ]. Define the relation s on W as follows:

s(A,B)=max { | A 1 B 1 | , | A 2 B 2 | } .

Then (W,s) is a complete metric space (see Diamond and Kloeden [9], Nanda [4]). Then Talo and Basar [10] defined the metric d on E 1 by means of Hausdorff metric s as

d(u,v)= sup λ [ 0 , 1 ] s ( [ u ] λ , [ v ] λ ) = sup λ [ 0 , 1 ] maxs ( | u ( λ ) v ( λ ) | , | u + ( λ ) v + ( λ ) | ) .

Lemma 1 (Talo and Basar [10])

Let u,v,w,z E 1 and kR. Then

  1. (i)

    ( E 1 ,d) is a complete metric space.

  2. (ii)

    d(ku,kv)=|k|d(u,v).

  3. (iii)

    d(u+v,w+v)=d(u,w).

  4. (iv)

    d(u+v,w+z)d(u,w)+d(v,z).

  5. (v)

    |d(u, 0 ¯ )d(v, 0 ¯ )|d(u,v)d(u, 0 ¯ )+d(v, 0 ¯ ).

Lemma 2 (Talo and Basar [10])

The following statements hold:

  1. (i)

    d(uv, 0 ¯ )d(u, 0 ¯ )d(v, 0 ¯ ) for all u,v E 1 .

  2. (ii)

    If u k u as k, then d( u k , 0 ¯ )d(u, 0 ¯ ) as k.

The notion of -convergence was initially introduced by Kostyrko et al. [11]. Later on, it was further investigated from the sequence space point of view and linked with the summability theory by Salat et al. [12, 13], Tripathy and Hazarika [1416] and Kumar and Kumar [17] and many others. For some other related works, one may refer to Altinok et al. [18], Altin et al. [1922], Çolak et al. [23], Güngör [24] and many others.

Let X be a non-empty set, then a family of sets I 2 X (the class of all subsets of X) is called an ideal if and only if for each A,BI, we have ABI and for each AI and each BA, we have BI. A non-empty family of sets F 2 X is a filter on X if and only if ϕF, for each A,BF, we have ABF and for each AF and each AB, we have BF. An ideal is called non-trivial ideal if Iϕ and XI. Clearly, I 2 X is a non-trivial ideal if and only if F=F(I)={XA:AI} is a filter on X. A non-trivial ideal I 2 X is called admissible if and only if {{x}:xX}I. A non-trivial ideal is maximal if there cannot exist any non-trivial ideal JI containing as a subset. Further details on ideals of 2 X can be found in Kostyrko et al. [11].

Lemma 3 (Kostyrko et al. [[11], Lemma 5.1])

If I 2 N is a maximal ideal, then for each AN, we have either AI or NAI.

Example 1 If we take I= I f ={AN:A is a finite subset}, then I f is a non-trivial admissible ideal of N and the corresponding convergence coincides with the usual convergence.

Example 2 If we take I= I δ ={AN:δ(A)=0}, where δ(A) denotes the asymptotic density of the set A, then I δ is a non-trivial admissible ideal of N and the corresponding convergence coincides with the statistical convergence.

Recall in [25] that an Orlicz function M is a continuous, convex, nondecreasing function defined for x>0 such that M(0)=0 and M(x)>0. If the convexity of an Orlicz function is replaced by M(x+y)M(x)+M(y), then this function is called the modulus function and characterized by Ruckle [26]. The Orlicz function M is said to satisfy Δ 2 -condition for all values of u if there exists K>0 such that M(2u)KM(u), u0.

Lemma 4 [27]Let M be an Orlicz function which satisfies Δ 2 -condition, and let 0<δ<1. Then, for each tδ, we have M(t)<K δ 1 tM(2) for some constant K>0.

Two Orlicz functions M 1 and M 2 are said to be equivalent if there exist positive constants α, β and x 0 such that

M 1 (α) M 2 (x) M 1 (β)

for all x with 0x< x 0 .

Lindenstrauss and Tzafriri [28] studied some Orlicz-type sequence spaces defined as follows:

M = { ( x k ) w : k = 1 M ( | x k | ρ ) <  for some  ρ > 0 } .

The space M with the norm

x=inf { ρ > 0 : k = 1 M ( | x k | ρ ) 1 }

becomes a Banach space which is called an Orlicz sequence space. The space M is closely related to the space p which is an Orlicz sequence space with M(t)= | t | p for 1p<.

In the later stage, different classes of Orlicz sequence spaces were introduced and studied by Parashar and Choudhary [29], Esi and Et [30] and many others.

Throughout the article, N and R denote the set of positive integers and the set of real numbers, respectively. The zero sequence is denoted by θ.

Let A=( a k i ) be an infinite matrix of real numbers. We write Ax=( A k (x)) if A k (x)= i a i k x k converges for each i.

Throughout the paper, w F denotes the set of all sequences of fuzzy numbers.

Definition 1 A set E F w F is said to be solid if ( b m ) E F whenever d( b m , 0 ¯ )d( a m , 0 ¯ ) for all mN and ( a m ) E F .

The following well-known inequality will be used throughout the article. Let p=( p k ) be any sequence of positive real numbers with 0 p k sup k p k =G, D=max{1, 2 G 1 }, then

| a k + b k | p k D ( | a k | p k + | b k | p k )

for all kN and a k , b k C. Also, | a k | p k max{1,|a | G } for all aC.

2 Some new sequence spaces

Let be an admissible ideal of the non-empty set S, and let p= ( p k ) k = 1 be a bounded sequence of positive real numbers. Let M= ( M k ) k = 1 be a sequence of Orlicz functions, let A=( a k i ) be an infinite matrix of real numbers, and let x= ( x k ) k = 1 be a sequence of fuzzy numbers. Then we introduce the following sequence spaces:

W IF ( M , A , p ) = { ( x k ) w F : { n N : 1 n k = 1 n [ M k ( d ( A k ( x ) , L ) ρ ) ] p k ε } I for some  ρ > 0  and  L } , W 0 IF ( M , A , p ) = { ( x k ) w F : { n N : 1 n k = 1 n [ M k ( d ( A k ( x ) , 0 ¯ ) ρ ) ] p k ε } I for some  ρ > 0 } , W F ( M , A , p ) = { ( x k ) w F : sup 1 n k = 1 n [ M k ( d ( A k ( x ) , 0 ¯ ) ρ ) ] p k <  for some  ρ > 0 }

and

W IF ( M , A , p ) = { ( x k ) w F : K > 0  such that { n N : 1 n k = 1 n [ M k ( d ( A k ( x ) , 0 ¯ ) ρ ) ] p k K } I  for some  ρ > 0 } .

3 Main results

In this section we investigate the main results of this paper.

Theorem 1 The spaces W IF (M,A,p), W 0 IF (M,A,p), W IF (M,A,p) and W F (M,A,p) are linear over the field of reals.

Proof We give the proof for the space W 0 I (M,A,p) only, and the others will follow similarly. Let x=( x k ) and y=( y k ) be two elements in W 0 IF (M,A,p). Then there exist ρ 1 >0 and ρ 2 >0 such that

A ε 2 = { n N : 1 n k = 1 n [ M k ( d ( A k ( x ) , 0 ¯ ) ρ 1 ) ] p k ε 2 } I

and

B ε 2 = { n N : 1 n k = 1 n [ M k ( d ( A k ( y ) , 0 ¯ ) ρ 2 ) ] p k ε 2 } I.

Let α, β be two reals. By the continuity of the Orlicz functions ( M k )’s, we have the following inequality:

1 n k = 1 n [ M k ( d ( A k ( α x + β y ) , 0 ¯ ) | α | ρ 1 + | β | ρ 2 ) ] p k D 1 n k = 1 n [ M k ( d ( A k ( x ) , 0 ¯ ) ρ 1 ) ] p k + D 1 n k = 1 n [ M k ( d ( A k ( y ) , 0 ¯ ) ρ 2 ) ] p k D 1 n k = 1 n [ | α | | α | ρ 1 + | β | ρ 2 M k ( d ( A k ( x ) , 0 ¯ ) ρ 1 ) ] p k + D 1 n k = 1 n [ | β | | α | ρ 1 + | β | ρ 2 M k ( d ( A k ( y ) , 0 ¯ ) ρ 2 ) ] p k .

Hence we have the following inclusion:

{ n N : 1 n k = 1 n [ M k ( d ( A k ( α x + β y ) , 0 ¯ ) | α | ρ 1 + | β | ρ 2 ) ] p k ε } { n N : D 1 n k = 1 n [ M k ( d ( A k ( x ) , 0 ¯ ) ρ 1 ) ] p k ε 2 } { n N : D 1 n k = 1 n [ M k ( d ( A k ( y ) , 0 ¯ ) ρ 2 ) ] p k ε 2 } .

This completes the proof. □

It is not possible in general to find some fuzzy number XY such that X=Y+(XY) (called the Hukuhara difference when it exists). Since every real number is a fuzzy number, we can assume that S w F w F is such a set of sequences of fuzzy numbers with the Hukuhara difference property.

For the next result, we consider S W F (M,A,p) W F (M,A,p) to be the space of sequences of fuzzy numbers with the Hukuhara difference property.

Theorem 2 The space S W F (M,A,p) is a paranormed space (not totally paranormed) with the paranorm g defined by

g(x)=inf { ρ p k H : sup k M k ( d ( A k ( x ) , 0 ¯ ) ρ ) 1  for some  ρ > 0 } ,

where H=max{1, sup k p k }.

Proof Clearly, g(x)=g(x) and g(θ)=0. Let x=( x k ) and y=( y k ) be two elements in S W F (M,A,p). Now, for ρ 1 , ρ 2 >0, we put

A 1 = { ρ 1 > 0 : sup k M k ( d ( A k ( x ) , 0 ¯ ) ρ 1 ) 1 }

and

A 2 = { ρ 2 > 0 : sup k M k ( d ( A k ( y ) , 0 ¯ ) ρ 2 ) 1 } .

Let us take ρ= ρ 1 + ρ 2 . Then, using the convexity of Orlicz functions M k ’s, we obtain

M k ( d ( A k ( x + y ) , 0 ¯ ) ρ ) ρ 1 ρ 1 + ρ 2 M k ( d ( A k ( x ) , 0 ¯ ) ρ 1 ) + ρ 2 ρ 1 + ρ 2 M k ( d ( A k ( y ) , 0 ¯ ) ρ 2 ) ,

which in turn gives us

sup k [ M k ( d ( A k ( x + y ) , 0 ¯ ) ρ ) ] p k 1

and

g ( x + y ) = inf { ( ρ 1 + ρ 2 ) p k H : ρ 1 A 1 , ρ 2 A 2 } inf { ρ 1 p k H : ρ 1 A 1 } + inf { ρ 2 p k H : ρ 2 A 2 } = g ( x ) + g ( y ) .

Let t m L, where t m ,L E 1 , and let g( x m x)0 as m. To prove that g( t m x m Lx)0 as m, we put

A 3 = { ρ m > 0 : sup k [ M k ( d ( A k ( x m ) , 0 ¯ ) ρ m ) ] p k 1 }

and

A 4 = { ρ l > 0 : sup k [ M k ( d ( A k ( x m x ) , 0 ¯ ) ρ s ) ] p k 1 } .

By the continuity of the sequence M=( M k ), we observe that

M k ( d ( A k ( t m x m L x ) , 0 ¯ ) | t m L | ρ m + | L | ρ s ) M k ( d ( A k ( t m x m L x m ) , 0 ¯ ) | t m L | ρ m + | L | ρ s ) + M k ( d ( A k ( L x m L x ) , 0 ¯ ) | t m L | ρ m + | L | ρ s ) | t k m L | ρ m | t m L | ρ m + | L | ρ s M k ( d ( A k ( x m ) , 0 ¯ ) ρ m ) + | L | ρ s | t m L | ρ m + | L | ρ s M k ( d ( A k ( x m x ) , 0 ¯ ) ρ s ) .

From the above inequality it follows that

sup k [ M k ( d ( A k ( t m x m L x ) , 0 ¯ ) | t m L | ρ m + | L | ρ s ) ] p k 1

and, consequently,

g ( t m x m L x ) = inf { ( | t m L | ρ m + | L | ρ s ) p k H : ρ m A 3 , ρ s A 4 } | t m L | p k H inf { ( ρ m ) p k H : ρ m A 3 } + | L | p k H inf { ( ρ s ) p k H : ρ s A 4 } max { | t m L | , | t m L | p k H } g ( x m ) + max { | L | , | L | p k H } g ( x m x ) .
(3.1)

Note that g( x m )g(x)+g( x m x) for all mN. Hence, by our assumption, the right-hand side of relation (3.1) tends to 0 as m and the result follows. This completes the proof. □

Theorem 3 Let M=( M k ) and S=( S k ) be two sequences of Orlicz functions. Then the following statements hold:

  1. (i)

    W IF (S,A,p) W IF (MS,A,p) provided p=( p k ) is such that G 0 =inf p k >0.

  2. (ii)

    W IF (M,A,p) W IF (S,A,p) W IF (M+S,A,p).

Proof (i) Let ε>0 be given. Choose ε 1 >0 such that max{ ε 1 G , ε 1 G 0 }<ε. Choose 0<δ<1 such that 0<t<δ implies that M k (t)< ε 1 for each kN. Let x=( x k ) W IF (S,A,p) be any element. Put

A δ = { n N : 1 n k = 1 n [ S k ( d ( A k ( x ) , L ) ρ ) ] p k δ G } .

Then, by the definition of ideal, we have A δ I. If n A δ , we have

1 n k = 1 n [ S k ( d ( A k ( x ) , L ) ρ ) ] p k < δ G k = 1 n [ S k ( d ( A k ( x ) , L ) ρ ) ] p k < n δ G [ S k ( d ( A k ( x ) , L ) ρ ) ] p k < δ G for  k = 1 , 2 , 3 , , n S k ( d ( A k ( x ) , L ) ρ ) < δ G .
(3.2)

Using the continuity of the sequence M=( M k ) from relation (3.2), we have

M k ( S k ( d ( A k ( x ) , L ) ρ ) ) < ε 1 for k=1,2,3,,n.

Consequently, we get

k = 1 n [ M k ( S k ( d ( A k ( x ) , L ) ρ ) ) ] p k < n max { ε 1 G , ε 1 G 0 } < n ε 1 n k = 1 n [ M k ( S k ( d ( A k ( x ) , L ) ρ ) ) ] p k < ε .

This implies that

{ n N : 1 n k = 1 n [ M k ( S k ( d ( A k ( x ) , L ) ρ ) ) ] p k ε } A δ I.

This completes the proof.

  1. (ii)

    Let x=( x k ) W IF (M,A,p) W IF (S,A,p). Then the result follows from the following inequality:

    1 n k = 1 n [ ( M k + S k ) ( d ( A k ( x ) , L ) ρ ) ] p k D 1 n k = 1 n [ M k ( d ( A k ( x ) , L ) ρ ) ] p k + D 1 n k = 1 n [ S k ( d ( A k ( x ) , L ) ρ ) ] p k .

 □

Taking L= 0 ¯ in the proof of the above theorem, we have the following corollary.

Corollary 1 Let M=( M k ) and S=( S k ) be two sequences of Orlicz functions. Then the following statements hold:

  1. (i)

    W 0 IF (S,A,p) W 0 IF (MS,A,p) provided p=( p k ) is such that G 0 =inf p k >0.

  2. (ii)

    W 0 IF (M,A,p) W 0 IF (S,A,p) W 0 IF (M+S,A,p).

The proofs of the following two theorems are easy and so they are omitted.

Theorem 4 Let 0< p k q k and ( q k p k ) be bounded, then

W 0 IF (M,A,q) W 0 IF (M,A,p).

Theorem 5 For any two sequences of positive real numbers p=( p k ) and q=( q k ), the following statement holds:

Z(M,A,p)Z(M,A,q)ϕfor Z= W IF , W 0 IF , W IF  and  W F .

Proposition 1 The sequence spaces Z(M,A,p) are solid for Z= W 0 IF and W IF .

Proof We give the proof of the proposition for W 0 IF (M,A,p) only. Let x=( x k ) W 0 IF (M,A,p) and y=( y k ) be such that d( y k , 0 ¯ )d( x k , 0 ¯ ) for all kN. Then, for given ε>0, we have

B= { n N : 1 n k = 1 n [ M k ( d ( A k ( x ) , 0 ¯ ) ρ ) ] p k ε } I.

Again the set

E= { n N : 1 n k = 1 n [ M k ( d ( A k ( y ) , 0 ¯ ) ρ ) ] p k ε } B.

Hence EI and so y=( y k ) W 0 IF (M,A,p). Thus the space W 0 IF (M,A,p) is solid. □

References

  1. 1.

    Zadeh LA: Fuzzy sets. Inf. Control 1965, 8: 338-353. 10.1016/S0019-9958(65)90241-X

  2. 2.

    Matloka H: Sequence of fuzzy numbers. BUSEFAL 1986, 28: 28-37.

  3. 3.

    Diamond P, Kloeden P: Metric Spaces of Fuzzy Sets: Theory and Applications. World Scientific, Singapore; 1994.

  4. 4.

    Nanda S: On sequence of fuzzy numbers. Fuzzy Sets Syst. 1989, 33: 123-126. 10.1016/0165-0114(89)90222-4

  5. 5.

    Esi A: On some new paranormed sequence spaces of fuzzy numbers defined by Orlicz functions and statistical convergence. Math. Model. Anal. 2006, 11(4):379-388.

  6. 6.

    Dutta H: On some complete metric spaces of strongly summable sequences of fuzzy numbers. Rend. Semin. Mat. (Torino) 2010, 68(1):29-36.

  7. 7.

    Dutta H: On some new type of summable and statistically convergence difference sequences of fuzzy numbers. J. Fuzzy Math. 2010, 18(4):845-852.

  8. 8.

    Dutta H:On some isometric spaces of c 0 F , c F , and F . Acta Univ. Apulensis, Mat.-Inform. 2009, 19: 107-112.

  9. 9.

    Diamond P, Kloeden P: Metric spaces of fuzzy sets. Fuzzy Sets Syst. 1990, 35: 241-249. 10.1016/0165-0114(90)90197-E

  10. 10.

    Talo Ö, Basar F: Determination of the duals of classical sets of sequences of fuzzy numbers and related matrix transformations. Comput. Math. Appl. 2009, 58: 717-733. 10.1016/j.camwa.2009.05.002

  11. 11.

    Kostyrko P, S̆alàt T, Wilczyński W: -convergence. Real Anal. Exch. 2000/2001, 26(2):669-686.

  12. 12.

    S̆alàt T, Tripathy BC, Ziman M: On some properties of -convergence. Tatra Mt. Math. Publ. 2004, 28: 279-286.

  13. 13.

    S̆alàt T, Tripathy BC, Ziman M: On -convergence field. Indian J. Pure Appl. Math. 2005, 17: 45-54.

  14. 14.

    Tripathy BC, Hazarika B: -convergent sequence spaces associated with multiplier sequences. Math. Inequal. Appl. 2008, 11(3):543-548.

  15. 15.

    Tripathy BC, Hazarika B: Paranorm -convergent sequence spaces. Math. Slovaca 2009, 59(4):485-494. 10.2478/s12175-009-0141-4

  16. 16.

    Tripathy BC, Hazarika B: Some -convergent sequence spaces defined by Orlicz functions. Acta Math. Appl. Sin. 2011, 27(1):149-154. 10.1007/s10255-011-0048-z

  17. 17.

    Kumar V, Kumar K: On the ideal convergence of sequences of fuzzy numbers. Inf. Sci. 2008, 178: 4670-4678. 10.1016/j.ins.2008.08.013

  18. 18.

    Altinok H, Altin Y, Isik M: Statistical convergence and strong p -Cesàro summability of order in sequences of fuzzy numbers. Iran. J. Fuzzy Syst. 2012, 9(2):63-73.

  19. 19.

    Altin Y, Et M, Basarir M: On some generalized difference sequences of fuzzy numbers. Kuwait J. Sci. Eng. 2007, 34(1A):1-14.

  20. 20.

    Altin Y, Et M, Çolak R: Lacunary statistical and lacunary strongly convergence of generalized difference sequences of fuzzy numbers. Comput. Math. Appl. 2006, 52(6-7):1011-1020. 10.1016/j.camwa.2006.03.025

  21. 21.

    Altin Y, Et M, Tripathy BC:The sequence space | N p |(M,r,q,s) on seminormed spaces. Appl. Math. Comput. 2004, 154(2):423-430. 10.1016/S0096-3003(03)00722-7

  22. 22.

    Altin Y, Mursaleen M, Altinok H:Statistical summability (C,1) for sequences of fuzzy real numbers and a Tauberian theorem. J. Intell. Fuzzy Syst. 2010, 21(6):379-384.

  23. 23.

    Çolak R, Altinok H, Et M: Generalized difference sequences of fuzzy numbers. Chaos Solitons Fractals 2009, 40(3):1106-1117. 10.1016/j.chaos.2007.08.065

  24. 24.

    Güngör M, Et M, Altin Y:Strongly ( V σ ,λ,q)-summable sequences defined by Orlicz functions. Appl. Math. Comput. 2004, 157(2):561-571. 10.1016/j.amc.2003.08.051

  25. 25.

    Krasnoselski MA, Rutitskii YB: Convex Functions and Orlicz Functions. Noordhoff, Groningen; 1961.

  26. 26.

    Ruckle WH: FK-spaces in which the sequence of coordinate vectors is bounded. Can. J. Math. 1973, 25: 973-978. 10.4153/CJM-1973-102-9

  27. 27.

    Kamthan PK, Gupta M: Sequence Spaces and Series. Dekker, New York; 1980.

  28. 28.

    Lindenstrauss J, Tzafriri L: On Orlicz sequence spaces. Isr. J. Math. 1971, 101: 379-390.

  29. 29.

    Parashar SD, Choudhury B: Sequence space defined by Orlicz functions. Indian J. Pure Appl. Math. 1994, 25(14):419-428.

  30. 30.

    Esi A, Et M: Some new sequence spaces defined by Orlicz functions. Indian J. Pure Appl. Math. 2000, 31(8):967-972.

Download references

Author information

Correspondence to Alias B Khalaf.

Additional information

Competing interests

The authors declare that they have no competing interests.

Authors’ contributions

AE proposed the research content. HD formulated the structure of the paper. ABK collected necessary literature for review and study. AE and ABK constructed the new spaces. HD equipped the spaces with a linear topological structure. The proofs of the results were completed through combined efforts of all the authors. All authors read and approved the final manuscript.

Rights and permissions

Reprints and Permissions

About this article

Keywords

  • ideal
  • I-convergent
  • sequence of fuzzy numbers
  • Orlicz function
  • matrix transformation